I've just started the mildest doze of Victoza .6 for 7 days. My first dose was Tues. so I've only taken it 4 days, then I'm supposed to increase it to 1.2 the next week and 1.8 on the 3rd week.
Although I do suffer from bouts of vertigo, I have been taking Valium 2 mlg. 2 x day for probably 6 years. If it gets worse I increase it, or have an Epley Manuever. Last night after having taken the .6 dosage earlier in the day, I couldn't sleep and was on the computer playing Word games. All of a sudden I had one of the most violent forms of vertigo, followed by vomiting that I've ever had. I could not get out of the chair to make it to the bathroom. I also broke out in a sweat and felt flushed. Is this a possible side effect?
I did not take it today because I didn't want to bother the doctor. I plan to wait until Monday to see how I feel and then restart it hopefully. If you reply today, please tell me if you think I should call the doctor today.